Extremal points in the space $C^n$
Colloquium Mathematicum, Tome 11 (1963) no. 2, pp. 157-163
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_11_2_157_163,
author = {J. Siciak},
title = {Extremal points in the space $C^n$},
journal = {Colloquium Mathematicum},
pages = {157--163},
year = {1963},
volume = {11},
number = {2},
doi = {10.4064/cm-11-2-157-163},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-11-2-157-163/}
}
J. Siciak. Extremal points in the space $C^n$. Colloquium Mathematicum, Tome 11 (1963) no. 2, pp. 157-163. doi: 10.4064/cm-11-2-157-163
Cité par Sources :